# SDR ASAA2023090945015

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 5,995 hours, 1,706 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 91D11700
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C SBLEAP-1B-72-0317-BSI-1 FOUND #2 ENG TGB SLEEVE LEAKING AFTER PART POWER LEAK CHECK. GROUNDED - YES. OPENED #2 ENG FAN COWLS REF AMM71-11-04 REMOVED #2 ENGINE TRANSFER GEARBOX PER AMM 72-62-03-000-801-G00. REMOVED TRANSFER GEARBOX SLIDER, REPLACED BOTH TRANSFER GEARBOX SLIDER SEALS. REINSTALLED TRANSFER GEARBOX SLIDER. REINSTALLED #2 ENGINE TRANSFER GEARBOX PER AMM 72-62-03-400-801-G00. CLOSED #2 ENGINE FAN COWLS PER AMM 71-11-04-410-803. ACCOMPLISHED PART POWER LEAK CHECK PER AMM 71-00-00-710-801-G00. NO LEAKS NOTED.
